Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/127444
Название: | INEQUALITIES FOR A CLASS OF MEROMORPHIC FUNCTIONS WHOSE ZEROS ARE WITHIN OR OUTSIDE A GIVEN DISK |
Авторы: | Mir, Mohd Yousf Wali, Shah Lubna Shah, Wali Mohammad |
Дата публикации: | 2023 |
Библиографическое описание: | Mir Mohd Yousf. INEQUALITIES FOR A CLASS OF MEROMORPHIC FUNCTIONS WHOSE ZEROS ARE WITHIN OR OUTSIDE A GIVEN DISK / Mohd Yousf Mir, Shah Lubna Wali, Wali Mohammad Shah. — Text : electronic // Ural Mathematical Journal. — 2023. — Volume 9. — № 1. — P. 104-112. |
Аннотация: | In this paper, we consider a class of meromorphic functions r(z) having an s-fold zero at the origin and establish some inequalities of Bernstein and Turán type for the modulus of the derivative of rational functions in the sup-norm on the disk in the complex plane. These results produce some sharper inequalities while taking into account the placement of zeros of the underlying rational function. Moreover, many inequalities for polynomials and polar derivatives follow as special cases. In particular, our results generalize as well as refine a result due Dewan et al. [6]. |
Ключевые слова: | POLYNOMIAL RATIONAL FUNCTION S-FOLD ZEROS BERNSTEIN INEQUALITY |
URI: | http://elar.urfu.ru/handle/10995/127444 |
Условия доступа: | Creative Commons Attribution License |
Текст лицензии: | https://creativecommons.org/licenses/by/4.0/ |
Идентификатор РИНЦ: | 54265308 |
ISSN: | 2414-3952 |
DOI: | 10.15826/umj.2023.1.008 |
Источники: | Ural Mathematical Journal. 2023. Volume 9. № 1 |
Располагается в коллекциях: | Ural Mathematical Journal |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
umj_2023_9_1_009.pdf | 127,36 kB | Adobe PDF | Просмотреть/Открыть |
Лицензия на ресурс: Лицензия Creative Commons